Alternative characterizations of the proportional solution for nonconvex bargaining problems with claims

M. Lombardi, N. Yoshihara

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

Three alternative characterizations of the proportional solution defined on compact and comprehensive bargaining problems with claims are provided. Two new contraction-type and expansion-type axioms are used. Moreover, the single-valuedness axiom is dispensable if the classical symmetry axiom is imposed. 

Original languageEnglish
Pages (from-to)229-232
Number of pages4
JournalEconomics Letters
Volume108
Issue number2
DOIs
Publication statusPublished - Aug 2010

Keywords

  • Bargaining problems
  • Claims point
  • Proportional solution
  • Nonconvexity
  • Solidarity axioms

Cite this